# SDR FDEA201105041751

- Difficulty date: May 4, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT STA.740-760, STR 27R TO 28R REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH KNOWN APPROVED DATA. REMOVED DOUBLER/FILLER AT BS 740-760, S-27R-S-28R, PER SRM 51-40-02. HFEC SKIN CUTOUT, INITIAL HOLES PER NTM 51-00-19, PT.6, AND NTM 51-00-16, PT.6. NO CRACKS NOTED. FABRICATED DOUBLER,  INSTALLED NEW   DOUBLER/FILLER AT BS 740-760, S-27R-S-28R, PER SRM 53-00-01, REPAIR 15. ZONE "A", CAT. "B" MAJOR REPAIR.
